# SDR AALA981926

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868AA
- Make and model: Boeing 727223
- Aircraft serial: 21373
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Nlg
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - FLT 1607 - DURING APPROACH DFW, NOSE LANDING GEAR HUNG UP MOMENTARILY BEFORE EXTENDING NORMALLY.  FLIGHT LANDED DFW WITHOUT FURTHER INCIDENT.  NOSE LANDING GEAR WAS INSPECTED, LUBRICATED, AND SWUNG SEVERAL TIMES WITH NORMAL OPERATION.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
